Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Theta type Jacobi forms

Tom 181 / 2017

Martin Woitalla Acta Arithmetica 181 (2017), 333-354 MSC: Primary 11F55, 11F50, 11E88. DOI: 10.4064/aa161214-26-7 Opublikowany online: 24 November 2017

Streszczenie

Let $L$ be a positive definite even lattice. We introduce theta type Jacobi forms and construct three towers of Jacobi forms with a particularly easy pullback structure. We use theta type Jacobi forms to explain the existence of a cusp form of weight 24 with respect to the irreducible root lattice $D_{4}$ which is based on additional symmetries of the Coxeter diagram.

Autorzy

  • Martin WoitallaLehrstuhl A für Mathematik
    RWTH Aachen University
    Templergraben 55
    52056 Aachen, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek